# SDR ASAA2023082644786

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 28,517 hours, 8,940 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING LEFT FMC FAILED AND RECOVERED MULTIPLE TIMES. GROUNDED - YES. PERFORMED FMC BITE PROCEDURE FOUND FAULT FMC-L PGM FAULT AS PER FIM 34-61 TASK 801, PERFORMED FIM FMC HARDWARE/SOFTWARE FAULTS-FAULT ISOLATION, OPENED C/B A6 AT P18-2 (FMCS CMPTR-1) AND THEN CLOSED (WAITED 10 SECONDS) AFTER SYSTEM RESET VERIFIED FMC PROMPT IS SHOWN ON THE MENU, THEN THERE WAS AN INTERMITTENT FAULT AS PER FIM 34-61 TASK 807.
